Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 363429, 5 pages
http://dx.doi.org/10.1155/2014/363429
Research Article

Generic Submanifolds of Nearly Kaehler Manifolds with Certain Parallel Canonical Structure

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350108, China

Received 30 June 2014; Accepted 17 August 2014; Published 29 October 2014

Academic Editor: Francesco Tornabene

Copyright © 2014 Qingqing Zhu and Biaogui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingqing Zhu and Biaogui Yang, “Generic Submanifolds of Nearly Kaehler Manifolds with Certain Parallel Canonical Structure,” International Scholarly Research Notices, vol. 2014, Article ID 363429, 5 pages, 2014. doi:10.1155/2014/363429